# SDR A6WA201745419

- Difficulty date: November 16, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 35,912 hours, 34,282 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pseu
- Condition: Malfunctioned
- Location: Anti-Skid System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROXIMITY SYSTEM FAULT CAUTION MESSAGE DURING FLIGHT, COMPLIED WITH QRH,  INBOARD & OUTBOARD ANTI-SKID MESSAGES STILL PRESENT. INTERROGATED PSEU FOUND CODE NO COMM.  R & R THE PSEU IAW AMM 32-61-01 OPS CHECKED GOOD.
